# SDR SWIA201231701

- Difficulty date: August 15, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 28,106 hours, 23,014 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 621 BULKHEAD WEB, FORWARD FACE AT BL 0.0 ON WL 100.  (C-CHECK)  REPAIRED PER REO.
